# SDR EIAA98014

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D CHECK INSPECTION, AFT CARGO COMPARTMENT BS 1840 AT STRINGER 46L - 47L SHEAR TIE IS CRACKED.  SHEAR TIE REPAIRED BY SRM 53-10-04 FIG 3.  (M)
